Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 963987, 16 pages
http://dx.doi.org/10.1155/2014/963987
Research Article

Orbital Stability of Solitary Waves for Generalized Symmetric Regularized-Long-Wave Equations with Two Nonlinear Terms

1College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China
2Business School, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 28 February 2014; Accepted 8 May 2014; Published 26 May 2014

Academic Editor: Wan-Tong Li

Copyright © 2014 Weiguo Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiguo Zhang, Xu Chen, Zhengming Li, and Haiyan Zhang, “Orbital Stability of Solitary Waves for Generalized Symmetric Regularized-Long-Wave Equations with Two Nonlinear Terms,” Journal of Applied Mathematics, vol. 2014, Article ID 963987, 16 pages, 2014. doi:10.1155/2014/963987